Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hstl

Accutane Serious Side Effects

Recommended Posts

Hey guys,

this thread is to find out if someone else had the same side effects while being on Accutane. 

Some facts about me: Male, 85kg, 6'3"

I started taking Accutane in August this year. Dosage was 20mg/day.

First it started with dry lips and dry eyes, bad sight etc.

In September, after roughly six weeks I realized that it had a huge impact on my mood. I was thinking about my future all the time, sometimes I was really sad and a few hours later happy. Also I had something like brain fog, I forgot many things. After 7 weeks I stopped taking Accutane for two weeks and everything got instantly better. My doc said that I should try to take it every three days, what I did and some of the symptoms came back instantly.

Am I the only one having such intense side effects despite such a low dosage? Also the Accutane didn't have any effect on my acne. Literally nothing changed, my skin is bad as before. That's why I recently stopped taking Accutane.

Best regards

Edited by hstl

Share this post


Link to post
Share on other sites

Damn bro, I'm 82kg at 6'0 and I'm definitely feeling the side effects + acne is clearing up very nicely. Been on it for 7 weeks as well, only sides are dry lips, minor bloody boogers, and mild joint pain. Sometimes I feel a bit down but I don't think thats because of accutane, I'm probably just overthinking it. Could you describe what brain fog feels like?

Share this post


Link to post
Share on other sites

Tretinoin - Brain fog is like being forgetful, loss of concentration and mental clarity.

HSTL - first how are your eyes and do you still have a lot of dryness? How long have you been off Accutane? As for a short period of time or lower dose, I tend to believe that if Accutane doesn't agree with you and your body, it's not going to agree no matter dose or length. You can also google brain fog and Accutane or do a search on the board and find others who suffered this and possibly what helped them.

Now as for the brain fog, if you have stopped taking Accutane, then I know you can try some things such as B vitamins, Vit D, Magnesium, meditation, clean diet, proper and good sleep, exercise and sometimes if it still persists neuro feedback, also make sure you are staying away from alcohol.

I hope this helps and good luck!  
 

Share this post


Link to post
Share on other sites

Stay of this medication. It ruins your health sometimes on a permanent basis.
It can cause sexual problems so research this.
Problems with depression can last for years.

Take a look at topic 'repairing damage from accutane'

Share this post


Link to post
Share on other sites

I'm 5'5" and I'm taking 60mg a day and one thing I can tell you is too stop taking it!!! I have such terrible brain fog I had to go to the emergency room and have blood drawn, urine sample, and even a CAT scan. I can't drive or work for a week under Doctors orders. So, please stop taking it!! It will get worse if you don't .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×